NSAID Danger Much Higher Than Previously Thought

Hidden deep within the NY Times, an article that should have been front page news was placed. News like this, when it affects millions, if not tens of millions, of people should be easily found.

Earlier this month, the FDA issued a Drug Safety Communication that strengthens it’s position that Nonsteroidal anti-inflammatory drugs (NDSAIDs) have been shown to INCREASE the risk of a heart attack and/or stroke. Until this warning, only prescription NSAIDs were required to print on their labels the warning of the increased risk in strokes and heart attacks. Moving forward, OTC products will be required to include this warning.

If you are taking NSAIDs and are experiencing symptoms like chest pain, shortness of breath/trouble breathing, weakness in one side/part of the body, or slurred speech, contact a medical professional immediately.

In Addition To Gastro-Intestinal Issues

Intestinal permeability, or leaky-gut syndrome, has been a major issue for many who take prolonged doses of NSAIDs, like ibuprofen. This is especially true of those who take ibuprofen after exercising.

A 2012 National Institutes of Health study concluded that NSAIDs caused intestinal inflammation and intestinal permeability changes (i.e., leaky gut) were “significantly more pronounced.”

Strenuous exercise often results …read more

Source:: NSAID Danger Much Higher Than Previously Thought

Pin It on Pinterest

Share This

Share This

Share this post with your friends!

We apologize for the inconvenience while we change credit card processing accounts. We have implemented Operation Send-A-Check Savings. Click here for more info. Please contact us should you have any questions.